Alert archive / Alabama / Flash Flood Warnings in 2012
Flash Flood Warning 35, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 3, 2012, 9:56 PM CDT for Tuscaloosa County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2012, 9:56 PM CDT (02:56 UTC)
- Expired
- Sep 4, 2012, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 86 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 10:30 PM CDT | FLASH FLOOD | 1 Wsw Sipsey River, AL | PARK ROAD IN ELROD WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1069 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
449
WGUS54 KBMX 040256
FFWBMX
ALC125-040600-
/O.NEW.KBMX.FF.W.0035.120904T0256Z-120904T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
956 PM CDT MON SEP 3 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 100 AM CDT
* AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING FROM
PICKENS COUNTY INTO SOUTHWESTERN TUSCALOOSA COUNTY. RADAR
ESTIMATES THAT 4 TO 9 INCHES OF RAINFALL HAS OCCURRED OVER
SOUTHWESTERN TUSCALOOSA COUNTY SINCE RAINFALL BEGAN. AN ADDITIONAL
3 TO 4 INCHES OF RAIN WILL BE POSSIBLE THROUGH 100 AM CDT...
ESPECIALLY NEAR THE TUSCALOOSA PICKENS COUNTY LINE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOLT...NORTHPORT...TUSCALOOSA...BRYANT DENNY STADIUM...COKER...LAKE
LURLEEN STATE PARK...MCFARLAND MALL...SHELTON STATE COMMUNITY
COLLEGE AND UNIVERSITY MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3352 8784 3332 8748 3300 8742 3300 8771
3302 8771 3302 8783
$$
77/GLEASONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 9:45 PM CDT, 11 minutes earlier.
Area forecast discussion, Sep 3, 9:45 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 945 PM CDT MON SEP 3 2012 .UPDATE...EVENING UPDATE. && .DISCUSSION... THE STRONGEST CONVECTION OVER WEST ALABAMA CONTINUES TO SHIFT SLOWLY SOUTHWEST WHILE THE INDIVIDUAL CELLS FORM UPSTREAM (NORTH) AND MOVE SOUTH. A WARM AND MOIST SOUTHWEST LOW LEVEL FLOW OVER MISSISSIPPI IS FEEDING ENERGY INTO CONVECTIVE LINE OVER WEST ALABAMA. WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES...RAINFALL RATES OF 1 TO 2 INCHES PER HOUR HAS PRODUCED FLASH FLOODING OVER PORTIONS OF WEST ALABAMA. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRACK SOUTHWARD ACROSS AREA FOR THE NEXT FEW HOURS...BUT THE RAIN HAS MOSTLY ENDED FOR AREAS NORTH OF I-20...AND EXPECT THIS TREND OF DECREASING RAIN FROM NORTH TO SOUTH TO CONTINUE. 58/ROSE && .AVIATION... 00Z TAF DISCUSSION. NORTHWEST FLOW ALOFT COMBINED WITH A VERY MOIST AIR MASS IS PRODUCING VERY FAVORABLE CONDITIONS FOR NMRS SHWRS/TSTMS ACROSS CENTRAL ALABAMA. CONVECTION WILL AFFECT MOST OF THE TAF SITES THRU 03Z...WITH CONVECTION DIMINISHING AFTER 03Z. ANY OF THE SHWRS OR TSTMS WILL PRODUCE VSBYS BLOW 1 MILE..ALTHOUGH CIGS WILL MOSTLY REMAIN MVFR. WIDESPREAD MVFR CIGS/FOG IS EXPECTED TO FORM ACROSS CENTRAL ALABAMA BY 10 UTC. THERE MAY BE OTHER IMPULSES THAT PRODUCE ADDITIONAL CONVECTIVE ACTIVITY BETWEEN 09 UTC AND 15 UTC...BUT CONFIDENCE IS TOO LOW FOR INCLUSION IN TAFS. 58/ROSE && .PREV DISCUSSION... /ISSUED 645 PM CDT MON SEP 3 2012/ THIS EVENINGS FORECAST REALLY IS BASED ON THE BASIS OF REDEVELOPMENT IN THE NORTH AND WEST ACROSS MISSISSIPPI AND TENNESSEE. LOOK FOR THE NUMEROUS SCATTERED SHOWERS AND THUNDERSTORMS TO POSSIBLY DEVELOP ONCE AGAIN LATE AND THEN SLIDE THROUGH AS ANOTHER MCS AS WE WILL ONCE AGAIN BE IN NORTHWEST FLOW. ALTHOUGH WITH THE WARM AIR ADVECTION THE ADDED LIFT WILL HELP TO CONTINUE THE DEVELOPMENT EVEN BEHIND THE MCS...MUCH LIKE THIS PREVIOUS MORNING. AS WE CONTINUE THROUGH MIDWEEK...WE SEE THAT A PIECE OF ENERGY ASSOCIATED WITH ISAAC DOES TRY TO MAKE ITS WAY HOME AND BACK INTO THE GULF OF MEXICO. IN FACT WOULD NOT SURPRISED IF WE WERE TO SEE A SURFACE LOW DEVELOP LATER ON AS THE UPPER LOW MAKES IT TOWARD FLORIDA. ONCE IT GETS BACK INTO THE GULF WE SHOULD BE CLEAR OF ANY IMPACTS. ATTENTION THEN FOCUSES ON A STRONG COLD FRONT FOR THIS TIME OF THE YEAR. BUT SINCE WE HAVE GENERALLY BEEN A MONTH AHEAD IN REGARDS TO THE SEASONS...THIS FRONT IS DEFINITELY NOT OUT OF THE REALM OF POSSIBILITIES. LOOK FOR THE BEST CHANCES OF RAIN TO BE FRIDAY NIGHT/SATURDAY AS THE FRONT MAKES IT WAY INTO THE AREA. WILL NEED TO CONTINUE TO EVALUATE FOR ANY SEVERE POTENTIAL WITH THE FRONT...BUT WANTED TO GET PAST THIS EVENT THIS AFTERNOON BEFORE DIGGING TO DEEP AS CONFIDENCE IS LOW AT THIS TIME. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 86 71 89 72 / 60 60 30 40 20 ANNISTON 71 85 72 89 74 / 70 70 30 50 20 BIRMINGHAM 72 86 73 90 75 / 70 60 30 40 20 TUSCALOOSA 72 90 74 94 74 / 80 50 30 30 20 CALERA 72 86 73 90 74 / 70 60 30 40 20 AUBURN 71 85 71 87 71 / 70 60 40 50 20 MONTGOMERY 72 89 74 92 74 / 70 70 50 50 20 TROY 71 85 72 88 72 / 80 60 50 50 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 3, 7:00 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CDT MON SEP 3 2012 ALZ011>015-017>050-041800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 700 PM CDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND ISOLATED TORNADOES... ARE POSSIBLE THROUGH 11 PM CDT. THE AREA WITH GREATEST RISK OF SEVERE STORMS...INCLUDING AN ENHANCED TORNADO RISK...IS ROUGHLY ALONG AND WEST OF A LINE FROM DOUBLE SPRINGS...TO BIRMINGHAM...TO ALEXANDER CITY...TO TROY. IN ADDITION TO THE THREATS ALREADY MENTIONED...THE THREAT OF FLASH FLOODING IS INCREASING AS THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE OVER THE SAME AREAS. THE FLASH FLOOD THREAT IS MAINLY FOR AREAS ALONG AND WEST OF I-65. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY THIS EVENING.
In the hours before
Local storm report, Sep 3, 8:10 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
810 PM CDT MON SEP 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG SELMA 32.42N 87.02W
09/03/2012 DALLAS AL EMERGENCY MNGR
CORRECTED FOR UPDATED INFO...NUMEROUS TREES AND
POWERLINES DOWN IN DOWNTOWN SELMA. AT LEAST 5 STRUCTURES
HAVE SOME TYPE OF ROOF DAMAGE. ONE ENTRAPMENT REPORTED
BUT NO INJURIES AT THIS TIME. MAIN SWATH OF DAMAGE ON
CLINTON AND KAYSER ST NEAR SELMA UNIVERSITY
&&
KLAWSSpecial weather statement, Sep 3, 8:24 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
824 PM CDT MON SEP 3 2012
ALZ023-031-032-040230-
GREENE AL-HALE AL-TUSCALOOSA AL-
824 PM CDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA...
NORTHWESTERN HALE AND NORTHEASTERN GREENE COUNTIES UNTIL 930 PM
CDT...
AT 821 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
KNOXVILLE TO MANTUA...AND MOVING SOUTH AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EUTAW...
UNION...
KNOXVILLE...
AKRON...
EVANSVILLE...
&&
LAT...LON 3308 8798 3308 8797 3311 8794 3314 8788
3314 8786 3316 8783 3316 8764 3277 8764
3277 8801 3306 8803
TIME...MOT...LOC 0125Z 359DEG 20KT 3304 8775 3302 8793
GRANTHAMSpecial weather statement, Sep 3, 8:36 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT MON SEP 3 2012
ALZ022-040230-
PICKENS AL-
836 PM CDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PICKENS COUNTY UNTIL 930
PM CDT...
AT 831 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHCRAFT CORNER TO
BENEVOLA...AND MOVING SOUTH AT 5 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GORDO...
BENEVOLA...
PIONEER...
KIRK...
LUBBUB...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3353 8814 3353 8784 3315 8784 3311 8794
3308 8797 3306 8811
TIME...MOT...LOC 0136Z 350DEG 5KT 3349 8797 3316 8793
GRANTHAMLocal storm report, Sep 3, 9:23 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 PM CDT MON SEP 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG 5 NNE NORTH PICKENS AIR 33.45N 87.96W
09/03/2012 PICKENS AL LAW ENFORCEMENT
TREES DOWN ALONG CR 3
&&
KLAWSSpecial weather statement, Sep 3, 9:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 PM CDT MON SEP 3 2012
ALZ031-040330-
GREENE AL-
949 PM CDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREENE COUNTY UNTIL 1030
PM CDT...
AT 947 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF ALLISON...OR 6 MILES WEST OF EUTAW...
MOVING SOUTH AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EUTAW...
ALLISON...
BOLIGEE...
THORNHILL...
WALDEN QUARTERS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3292 8813 3296 8792 3277 8785 3276 8787
3276 8784 3271 8783 3267 8780 3265 8804
3269 8804 3270 8806 3277 8808 3280 8806
3280 8809
TIME...MOT...LOC 0249Z 345DEG 12KT 3285 8799
GRANTHAMSpecial weather statement, Sep 3, 9:51 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
951 PM CDT MON SEP 3 2012
ALZ020-040330-
CHEROKEE AL-
951 PM CDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 1030 PM
CDT...
AT 950 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LEESBURG...OR 7 MILES WEST OF CENTRE...MOVING EAST
AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CENTRE...
CENTRE MUNICIPAL AIRPORT...
CEDAR BLUFF...
FORNEY...
LEESBURG...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3417 8543 3413 8542 3394 8551 3396 8553
3396 8557 3404 8577 3409 8580 3413 8579
3411 8584 3420 8585 3427 8581 3426 8578
3432 8571
TIME...MOT...LOC 0251Z 291DEG 13KT 3415 8579
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:01 PM CDT | Special Weather Statement | BMX | Pike | 59 min |
| Sep 3, 7:06 PM CDT | Special Weather Statement | BMX | Perry | 39 min |
| Sep 3, 7:20 PM CDT | Areal Flood Advisory | BMX | Jefferson | 115 min |
| Sep 3, 7:23 PM CDT | Special Weather Statement | BMX | Pickens | 52 min |
| Sep 3, 7:24 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Sep 3, 7:38 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 52 min |
| Sep 3, 8:01 PM CDT | Special Weather Statement | BMX | Hale | 44 min |
| Sep 3, 8:03 PM CDT | Special Weather Statement | BMX | Barbour | 42 min |
| Sep 3, 8:09 PM CDT | Special Weather Statement | BMX | Walker | 36 min |
| Sep 3, 8:24 PM CDT | Special Weather Statement | BMX | Greene | 66 min |
| Sep 3, 8:30 PM CDT | Areal Flood Advisory | BMX | Greene, Pickens | 3 hr |
| Sep 3, 8:36 PM CDT | Special Weather Statement | BMX | Pickens | 54 min |
| Sep 3, 8:59 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 31 min |
| Sep 3, 9:03 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 42 min |
| Sep 3, 9:15 PM CDT | Areal Flood Warning | BMX | Hale, Perry | 3 hr |
| Sep 3, 9:18 PM CDT | Flash Flood Warning | BMX | Pickens | 3 hr |
| Sep 3, 9:30 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 60 min |
| Sep 3, 9:49 PM CDT | Special Weather Statement | BMX | Greene | 41 min |
| Sep 3, 9:51 PM CDT | Special Weather Statement | BMX | Cherokee | 39 min |
| Sep 3, 10:40 PM CDT | Special Weather Statement | BMX | Greene | 65 min |
| Sep 3, 10:52 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 53 min |
| Sep 3, 10:58 PM CDT | Tornado Warning | BMX | Greene, Sumter | 11 min |
| Sep 3, 11:51 PM CDT | Special Weather Statement | BMX | Sumter | 39 min |
| Sep 4, 4:36 AM CDT | Special Weather Statement | BMX | Lowndes | 24 min |
| Sep 4, 6:08 AM CDT | Areal Flood Advisory | BMX | Autauga, Lowndes | 3 hr |
| Sep 4, 6:19 AM CDT | Flash Flood Warning | BMX | Dallas, Lowndes | 6 hr |
| Sep 4, 6:30 AM CDT | Flash Flood Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 4, 6:50 AM CDT | Areal Flood Advisory | BMX | Autauga, Chilton, Dallas, Perry | 3 hr |
| Sep 4, 7:03 AM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 3 hr |
| Sep 4, 7:22 AM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Lowndes, Perry | 3 hr |
| Sep 4, 9:02 AM CDT | Flash Flood Warning | BMX | Dallas, Perry | 3 hr |
| Sep 4, 9:28 AM CDT | Areal Flood Warning | BMX | Bibb, Chilton, Hale, Perry | 3 hr |
| Sep 4, 9:32 AM CDT | Special Weather Statement | BMX | Dallas | 43 min |
| Sep 4, 10:28 AM CDT | Flash Flood Warning | BMX | Autauga, Dallas, Lowndes, Perry | 3 hr |
| Sep 4, 11:57 AM CDT | Areal Flood Warning | BMX | Dallas | 3 hr |
| Sep 4, 12:27 PM CDT | Areal Flood Warning | BMX | Dallas, Lowndes | 3 hr |
| Sep 4, 3:14 PM CDT | Special Weather Statement | BMX | Greene | 61 min |
| Sep 4, 3:51 PM CDT | Areal Flood Advisory | BMX | Greene, Hale | 3 hr |
| Sep 4, 4:42 PM CDT | Areal Flood Advisory | BMX | Marengo | 3 hr |
| Sep 4, 4:53 PM CDT | Special Weather Statement | BMX | Marengo | 52 min |
| Sep 4, 5:41 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
Nearby
Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.